# SDR CA081217011

- Difficulty date: December 15, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790113
- Condition: Cracked
- Location: Cockpit
- Part time: 16,661 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB LT WINDSHIELD CRACKED.  AIRCRAFT RETURNED TO DESTINATION AIRPORT.  UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE DAMAGED WINDSHIELD AND THE AIRCRAFT RETURNED TO SERVICE.
